Alert archive / Kansas / Tornado Warnings in 2014
Tornado Warning 20, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 27, 2014, 4:46 PM MDT for Sherman County, Kansas. It was in force for 16 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2014, 4:46 PM MDT (22:46 UTC)
- Expired
- Jun 27, 2014, 5:02 PM MDT
- In force
- 16 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.25 in
County Sherman County, KS
The radar
The Goodland radar (KGLD), 20 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:48 PM MDT | TORNADO | 2 S Edson, KS | LOCATION APPROX. VIEWED FROM NEW EDSON. |
| Jun 27, 4:48 PM MDT | TORNADO | 2 Sse Edson, KS | LAW ENFORCEMENT FOUND DAMAGE TO CORN FIELD FROM PREVIOUSLY REPORTED TORNADO. NO INJURIES. NO KNOWN STRUCTURE DAMAGE. TIME ESTIMATED FROM PREVIOUS REPORTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 2:47 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
847
WFUS53 KGLD 272246
TORGLD
KSC181-272315-
/O.NEW.KGLD.TO.W.0020.140627T2246Z-140627T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
446 PM MDT FRI JUN 27 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL SHERMAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 515 PM MDT
* AT 444 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR EDSON...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN SHERMAN COUNTY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 24 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3949 10139 3919 10139 3916 10155 3938 10163
TIME...MOT...LOC 2246Z 241DEG 17KT 3930 10149
TORNADO...OBSERVED
HAIL...1.25IN
$$
LOCKHART2 follow-up statements
771
WWUS53 KGLD 272254
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
454 PM MDT FRI JUN 27 2014
KSC181-272315-
/O.CON.KGLD.TO.W.0020.000000T0000Z-140627T2315Z/
SHERMAN KS-
454 PM MDT FRI JUN 27 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL SHERMAN
COUNTY UNTIL 515 PM MDT...
AT 452 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BREWSTER...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3942 10152 3949 10139 3928 10139 3919 10139
3919 10140 3917 10150
TIME...MOT...LOC 2254Z 225DEG 13KT 3931 10139
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
LOCKHART209
WWUS53 KGLD 272302
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
502 PM MDT FRI JUN 27 2014
KSC181-272312-
/O.CAN.KGLD.TO.W.0020.000000T0000Z-140627T2315Z/
SHERMAN KS-
502 PM MDT FRI JUN 27 2014
...THE TORNADO WARNING FOR EAST CENTRAL SHERMAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3942 10152 3949 10139 3928 10139 3919 10139
3919 10140 3917 10150
TIME...MOT...LOC 2302Z 225DEG 13KT 3933 10136
$$
LOCKHARTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 27, 1:31 PM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 27, 1:31 PM MDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 131 PM MDT FRI JUN 27 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 131 PM MDT FRI JUN 27 2014 ACTIVE EVENING/OVERNIGHT PERIOD EXPECTED FOR THE AREA FOR CONVECTION. CURRENTLY THIS AFTERNOON...SURFACE LOW OVER SE COLORADO COMBINED WITH INVERTED TROUGH(DRYLINE) EXTENDING NORTHWARD TOWARDS SOUTHERN WYOMING. THUNDER HAS BEEN FIRING UP ALONG THIS BOUNDARY PROMPTING THE ISSUANCE OF A SEVERE THUNDERSTORM WATCH FOR EASTERN COLORADO. THIS TROUGH WILL BEGIN TO SHIFT SLOWLY EAST THROUGH THE OVERNIGHT HOURS. MODEL CONVECTIVE PARAMETERS CONTINUE TO SUGGEST SEVERE POTENTIAL THROUGH MUCH OF THE EVENING HOURS AND WITH THE MOVEMENT OF TROUGH INTO WESTERN KANSAS...THE POTENTIAL FOR TORNADO DEVELOPMENT INCREASES WITH INCREASING SHEAR ENVIRONMENT. HAVE CONTINUED MENTION OF SEVERE WORDING IN FORECAST FOR LARGE HAIL/WINDS. KANSAS ZONES COULD SEE THE ISSUANCE OF A TORNADO WATCH LATER THIS AFTERNOON WITH SPC GUIDANCE SHOWING GOOD CHANCE FOR. ALONG WITH THE CHANCE FOR SEVERE WEATHER TONIGHT...WITH COME THE CHANCE FOR FLOODING CONDITIONS WITH EXPECTED HEAVY RAINFALL. PW/S ARE WELL OVER AN INCH AND WITH THE MOVEMENT OF STORMS WITH TROUGH...AREAS HAVE POTENTIAL FOR LOCALIZED 1-2" AMOUNTS IN A SHORT TIME. SOME TRAINING OF STORMS COULD LEAD TO HIGHER AMOUNTS. WILL HAVE TO BE MONITORED LATER FOR ANY FLASH FLOODING POTENTIAL... ESPECIALLY IN EASTERN PORTIONS OF THE CWA TOWARDS MORNING. TEMPERATURES IN THE OVERNIGHT PERIOD WILL CONSIST OF MOIST AND HUMID CONDITIONS FOR ALL KANSAS ZONES UNTIL THE SYSTEM SHIFTS EASTWARD. LOOKING FOR OVERNIGHT LOWS TO RANGE FROM MID 50S WEST THROUGH THE LOWER 60S EAST AND WILL BE DEPENDENT ON WHEN DRIER AIR WORKS INTO AREA(INDICATIVE OF LOW DEWPTS OVER WESTERN COLORADO). WINDS IN THE EXTENDED WILL GENERALLY REMAIN ESE OVER THE REGION UNTIL TROUGH PASSES. LOOKING FOR 5 TO 15 MPH CLOSE TO TROUGH AND INCREASING 15 TO 30 MPH TO EASTERN ZONES. AFTER TROUGH PASSAGE...SHIFT TO WNW FLOW 5-15MPH. GOING INTO SATURDAY...SLOW MOVEMENT OF BROAD UPPER TROUGH ACROSS EASTERN PORTIONS OF KANSAS DURING THE MORNING HOURS...WILL ALLOW FOR SOME -RW/-TRW TO PERSIST BEFORE SLOWLY CLEARING OUT OVER EASTERN PORTIONS OF THE CWA. HAVE CONTINUED A MENTION OF SLIGHT CHANCE FOR PRECIPITATION THERE BEFORE EXITING BY MIDDAY. SURFACE RIDGE AND UPPER ZONAL FLOW BEHIND THIS TROUGH WILL PROVIDE AREA FOR A DECENT DAY WITH STRONG SUBSIDENCE AND NORTHWEST FLOW 10-20 MPH. WITH LINGERING CLOUD COVER POTENTIAL FOR EASTERN PORTIONS OF THE FORECAST AREA DURING THE MORNING HOURS TEMPERATURES SLOW TO INCREASE AFTER SUNRISE BUT WILL STAY JUST UNDER GUIDANCE KEEPING AREA IN MID 80S FOR HIGH TEMPERATURES. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 1239 PM MDT FRI JUN 27 2014 ZONAL FLOW IS FORECAST FOR SATURDAY NIGHT WITH A POSSIBLE EMBEDDED WEAK SHORTWAVE...BUT LOW LEVELS WILL BE VERY DRY WITH DEW POINTS ONLY IN THE 40S IN THE EVENING...THOUGH THEY DO INCREASE AFTER MIDNIGHT ESPECIALLY IN THE SOUTHEAST. A WEAK LLJ OF AROUND 30KTS IS FORECAST TO DEVELOP ON 315K SURFACE OVERNIGHT WITH RESULTANT MOISTURE ADVECTION. DESPITE SOME DECENT ELEVATED CAPE UP TO 2000 J/KG...CIN IS FORECAST TO BE 50-100 J/KG FOR PARCELS ORIGINATING AROUND 800MB WHICH WOULD BE SUFFICIENT TO CAP ELEVATED CONVECTION. MODELS ARE DRY SO WILL KEEP IT THAT WAY FOR NOW. ZONAL FLOW CONTINUES ON SUNDAY AROUND BROAD BASE OF THE MAIN TROUGH IN THE NORTHERN PLAINS. A DISTURBANCE ROTATING THROUGH THE FLOW SUNDAY AFTERNOON/EVENING WILL HAVE PLENTY OF MOISTURE TO WORK WITH IN THE EASTERN FORECAST AREA...WITH VERY UNSTABLE CONDITIONS AND DEEP LAYER SHEAR ON THE ORDER OF 40KTS. ONLY THE NAM PAINTS ANY PRECIPITATION AT THIS POINT...BUT IF ANYTHING GETS GOING PARAMETERS SUGGEST SUPERCELLS WOULD BE POSSIBLE...MAINLY EAST OF A MCCOOK TO TRIBUNE LINE. AFOREMENTIONED SYSTEM WILL WORKS ITS WAY EASTWARD ALONG THE US/CANADA BORDER EARLY NEXT WEEK AS RIDGE BUILDS OVER THE NORTHERN ROCKIES. THE LOCAL AREA WILL BE UNDER NORTHWEST FLOW ALOFT EARLY IN THE WEEK BETWEEN THOSE TWO FEATURES. A SURFACE FRONT WILL SETTLE INTO THE SOUTHERN PLAINS ON MONDAY WITH POST FRONTAL UPSLOPE REGIME IN THE HIGH PLAINS. ANY WEAK DISTURBANCE IN THE NORTHWEST FLOW ALOFT SHOULD BE ENOUGH FOR THUNDERSTORMS TO DEVELOP IN THIS PATTERN...SLIGHTLY FAVORING THE SOUTHERN PART OF THE AREA WHERE THE SURFACE FRONT COULD BE LURKING...ESPECIALLY ON TUESDAY AS IT TRIES TO RETURN NORTH AS A WARM FRONT. HOWEVER...THAT FRONT WASHES OUT BY MID WEEK WITH PRECIPITATION CHANCES BECOMING TIED TO WEAK DISTURBANCES ROTATING OUT OF THE CENTRAL ROCKIES OVER THE TOP OF THE RIDGE AND MOIST SOUTHEASTERLY FLOW AT THE SURFACE. THE RIDGE IS FORECAST TO GRADUALLY BUILD NORTHWARD TOWARDS THE END OF THE LONG TERM PERIOD AND MAY EVENTUALLY GET CLOSE ENOUGH TO CAP CONVECTION. TEMPERATURES WILL BE ABOVE NORMAL ON SUNDAY...NEAR NORMAL ON MONDAY...BELOW NORMAL TUESDAY AND WEDNESDAY BEHIND THE FRONT...THEN GRADUALLY WARM BACK TO NEAR AND ABOVE NORMAL TOWARDS THE END OF THE WEEK UNDER THE RIDGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1103 AM MDT FRI JUN 27 2014 FOR KGLD...MAINLY VFR CONDITIONS THRU FORECAST PERIOD WITH GENERAL SCT025 SCT200. FROM 20Z THIS AFTERNOON THRU 03Z SAT...TRW WILL BE DEVELOPING IN THE VICINITY W/ BEST CHANCES LIKELY AFT 00Z SAT...WITH CEILINGS AROUND BKN050. VRB05KT THROUGH 20Z...THEN BECOMING SSE 15-30KTS. WINDS DO SHIFT TO WNW 10-15KTS BY 03Z SATURDAY. FOR KMCK...LOOKING FOR MAINLY VFR CONDITIONS THRU FORECAST PERIOD WITH GENERAL SCT025 SCT200. SOME MVFR CEILINGS AROUND BKN015 THROUGH 20Z. FROM 21Z THIS AFTERNOON THRU 04Z SAT...TRW WILL BE DEVELOPING IN THE VICINITY W/ BEST CHANCES LIKELY AFT 01Z SAT...WITH CEILINGS AROUND BKN050. VRB05KT THROUGH 21Z...THEN BECOMING SSE 15-25KTS. WINDS DO SHIFT TO WNW 10-15KTS BY 04Z SATURDAY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JN LONG TERM...024 AVIATION...JN
Hazardous weather outlook, Jun 27, 10:08 AM MDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1008 AM MDT FRI JUN 27 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281530- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1008 AM MDT FRI JUN 27 2014 /1108 AM CDT FRI JUN 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY BY MID TO LATE AFTERNOON EAST OF THE COLORADO BORDER AS A VOLATILE ENVIRONMENT SETS UP. SUPERCELL THUNDERSTORMS CAPABLE OF SIGNIFICANT HAIL TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS TO 70 MPH AND TORNADOES ARE EXPECTED. FOR EAST COLORADO...STRONG TO SEVERE THUNDERSTORMS ARE STILL EXPECTED WITH LARGE HAIL TO THE SIZE OF PING PONG BALLS AND DAMAGING WINDS TO 60 MPH AS THE MAIN THREATS. STORMS CONTINUE INTO THE EVENING AND SHOULD EXIT THE REGION EARLY SATURDAY MORNING. IN ADDITION TO THE THREAT OF SEVERE WEATHER... SLOW STORM MOVEMENTS MAY LEAD TO VERY HEAVY RAINFALL AND FLASH FLOODING...ESPECIALLY FOR LOCATIONS THAT HAVE RECEIVED HEAVY RAIN RECENTLY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY NORTH AND EAST OF A LINE FROM BENKELMAN NEBRASKA TO HOXIE KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 27, 3:47 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
347 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 N ARAPAHOE 38.86N 102.17W
06/27/2014 E1.75 INCH CHEYENNE CO PUBLIC
&&
024Local storm report, Jun 27, 3:51 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
351 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 3 W SHARON SPRINGS 38.90N 101.80W
06/27/2014 M1.25 INCH WALLACE KS STORM CHASER
0349 PM HAIL 1 N SHARON SPRINGS 38.90N 101.75W
06/27/2014 E1.00 INCH WALLACE KS STORM CHASER
INTERMITTENT PERIODS OF DIME TO NICKEL SIZE HAIL WITH
SOME QUARTERS MIXED IN WHILE DRIVING ON KS-27.
&&
JJMLocal storm report, Jun 27, 3:53 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
353 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM FUNNEL CLOUD 5 W WESKAN 38.86N 102.05W
06/27/2014 WALLACE KS STORM CHASER
LONG SKINNY FUNNEL LASTED ONE MINUTE. VIA SPOTTERNETWORK.
&&
JJMLocal storm report, Jun 27, 4:21 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
421 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL WESKAN 38.86N 101.96W
06/27/2014 E1.00 INCH WALLACE KS PUBLIC
A FEW NICKEL TO QUARTER SIZE STONES. STRONG WINDS AFTER.
ONLY TRACE OF RAIN. TIME ESTIMATED FROM RADAR.
&&
JJMSpecial weather statement, Jun 27, 4:28 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
428 PM MDT FRI JUN 27 2014
COZ090-272300-
YUMA COUNTY-
428 PM MDT FRI JUN 27 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARKVILLE TO 7
MILES NORTHWEST OF VERNON TO BONNY RESERVOIR...MOVING NORTHEAST AT 40
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 4044 10205 3957 10205 3957 10252 3989 10280
4035 10280 4045 10278
TIME...MOT...LOC 2228Z 234DEG 35KT 4044 10264 4000 10240
3961 10216
LOCKHARTLocal storm report, Jun 27, 4:31 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL BIRD CITY 39.75N 101.53W
06/27/2014 E1.00 INCH CHEYENNE KS TRAINED SPOTTER
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:44 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 61 min |
| Jun 26, 10:38 PM MDT | Special Weather Statement | GLD | Cheyenne, Sherman | 12 min |
| Jun 26, 10:46 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman, Wallace | 59 min |
| Jun 26, 11:54 PM MDT | Special Weather Statement | GLD | Rawlins | 36 min |
| Jun 27, 12:28 AM MDT | Special Weather Statement | GLD | Rawlins | 62 min |
| Jun 27, 1:28 AM MDT | Special Weather Statement | GLD | Decatur, Rawlins | 47 min |
| Jun 27, 2:15 AM MDT | Flash Flood Warning | GLD | Decatur, Rawlins | 4 hr |
| Jun 27, 3:10 PM MDT | Special Weather Statement | GLD | Wallace | 35 min |
| Jun 27, 3:34 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 41 min |
| Jun 27, 3:36 PM MDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Graham, Norton, Rawlins, Sheridan and 2 more | 10 hr |
| Jun 27, 3:55 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 65 min |
| Jun 27, 4:32 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 28 min |
| Jun 27, 4:47 PM MDT | Tornado Warning | GLD | Thomas | 28 min |
| Jun 27, 4:57 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 63 min |
| Jun 27, 5:03 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 42 min |
| Jun 27, 5:06 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 39 min |
Nearby
Tornado Warnings in Kansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.